# SDR UALA2013062704500

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,557 hours, 23,374 cycles
- Engine: Pwa PW2040
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C HYD ELEC 1 EICAS DISPLAYED. LOW PRESSURE LIGHT ALSO ILLUMINATED ON OVERHEAD PANEL.   OPS NORMAL.
